# SDR CA131120009

- Difficulty date: October 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,104 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 41942000
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DETAILED CABIN INSPECTION,  THE FORWARD UP ELEVATOR CABLE WAS FOUND TO HAVE ALL STRANDS SEPARATED FROM THE CORE OF THE CABLE.  CABLE DEFORMITY WAS LOCATED WHERE THE CABLE GOES OVER THE BELLCRANK. CABLE REPLACED.
